# SDR SWAA2025072285898

- Difficulty date: June 26, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM LOCATED STA639 PLUS 2 INCHES AND RBL64 WL208.1 PASSENGER CABIN 2025-403073.  REPLACED CREASE BEAM (INNER CHORD SECTION) LOCATED STA 616+13 INCH TO BS 663.75+9 INCH RBL64 WL208.1 PASSENGER CABIN.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 144A5901 SHEET 36 REV-.
